# SDR A6WA201240802

- Difficulty date: August 18, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 22,928 hours, 23,067 cycles
- Engine: Ge CF343B1
- Engine time: 16,731 hours, 16,632 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM343B1
- Part serial: 950364
- Condition: Malfunctioned
- Location: Right
- Part time: 16,731 hours, 16,632 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: E, M, J
- Precautionary procedure: E

## Discrepancy

AT 1000 FT, FELT AND HEARD BANG AND SHUTTER RT EGT SHOT INTO RED HIGH 900'S REDUCED THRUST ON RT ENG EGT RETURNED TO GREEN VIB ICON ON N2 EVEN AT IDLE, PERFORMED PRECAUTIONARY SHUTDOWN IAW GRH. ALL PARAMETERS NORMAL ENGINE WAS NOT WINDMILLING.  REMOVED AND REPLACED RIGHT ENGINE ASSY IAW AMM 71-00-00, RUNS AND LEAK AND OPS CHECK AND ALL LRU'S CHECK GOOD.  ENGINE RUNS ARE ALL IN PROMITERS IAW AMM 71-00-00.  S/N OFF 950364  S/N ON 872453  PC 72 10 40.
